MAUDE Adverse Event Report: STRYKER ORTHOBIOLOGICS-MALVERN VITOSS BBTRAUMA FOAM PACK 5CC; RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE

STRYKER ORTHOBIOLOGICS-MALVERN VITOSS BBTRAUMA FOAM PACK 5CC; RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE
Model Number 2102-2205
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/20/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hospital used expired product.It was reported that a package of expired bbt was used on a patient.It was reported that the product had expiry date: september 30 2016.
 
Additional Manufacturer Narrative
Method: device history review, complaint history review, risk assessment; result: device history review indicated all devices accepted into final stock met specifications.Device inspection could not be performed as the reported device was not returned.Complaint history review indicated there have been no other similar complaints for the reported lot.Conclusion: based on the reported event, the likely root cause of the reported event was determined to be user error.
 
Event or Problem Description

Brand Name
VITOSS BBTRAUMA FOAM PACK 5CC
Common Device Name
RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE
Manufacturer (Section D)
STRYKER ORTHOBIOLOGICS-MALVERN
45 great valley parkway
malvern PA 19355
MDR Report Key6578597
Report Number0002530131-2017-00007
Device Sequence Number16299803
Product Code MQV
UDI-Device Identifier00808232001334
UDI-Public(01)00808232001334
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/30/2016
Device Model Number2102-2205
Device Catalogue Number2102-2205
Device Lot NumberB1409012
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/21/2017
Supplement Date Received by Manufacturer04/21/2017
Initial Report FDA Received Date05/19/2017
Supplement Report FDA Received Date07/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1